MAUDE Adverse Event Report: SYNTHES GMBH SCREWDRIVER HANDLE UNIV; SCREWDRIVERS

SYNTHES GMBH SCREWDRIVER HANDLE UNIV; SCREWDRIVERS
Catalog Number 03.133.150
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Without a valid lot number the device history records review could not be completed.Complainant device is not expected to be returned for manufacturer review/investigation.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021, the patient underwent open reduction internal fixation surgery for fracture of proximal end of tibia.For tibial plateau fracture, the surgeon tried to fix with a medial proximal tibia plate from posterior side.Because the operative field was deep and narrow, the sales rep instructed the surgeon to perform the procedures according to the usf surgical technique and catalog.Surgery was performed according to that surgical technique and completed within 30 minutes delay.Based on the event "another surgeon noticed this, reattached the threaded guide properly again, and fixed the plate.No further information is available.This complaint involves four (4) devices.This report is for one (1) screwdriver handle univ.This report is 2 of 4 for (b)(4).

Brand Name
SCREWDRIVER HANDLE UNIV
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key12037625
Report Number8030965-2021-05153
Device Sequence Number3975653
Product Code HXX
UDI-Device Identifier07612334122162
UDI-Public(01)07612334122162
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.133.150
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/26/2021
Initial Report FDA Received Date06/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1